# SDR DALA2017100907386

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 38,903 hours, 20,386 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DUE TO AN AVIONICS VENT EXTRACT FAULT ECAM WARNING WITH A BURNING ODOR REPORTED BY THE CREW DURING CLIMB OUT.  REPLACED THE EXTRACT FAN AND THE VMU.
